# SDR SWAA990566

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND THRU ULTRASONIC INSPECTION, 4 CRACKS AT BULKHEAD, BS 178, BETWEEN LBL 7 AND RBL 11 WL 198 TO 218.  REPAIRED PER SRM.
